“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 12987
School of Mathematics
  Title:   The lefschetz fixed point theorem and its application to asymptotic fixed point theorem for set-valued mappings
  Author(s):  M. Fakhar (Joint with Z. Soltani and J. Zafarani)
  Status:   Published
  Journal: J. Fixed Point Theory Appl.
  Vol.:  17
  Year:  2015
  Pages:   287-300
  Supported by:  IPM
On a subset of Banach space which is a locally finite union of closed, convex sets, we extend the Lefschetz fixed point theorem for set-valued mappings. As an application of this result we give a partial answer to Nussbaum's conjecture for set-valued mappings.

Download TeX format
back to top
scroll left or right